# SDR ABXA9800684

- Difficulty date: July 31, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N983AX
- Make and model: Doug DC-9-32
- Aircraft serial: 47257
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Retainer
- Part number: 5912285513
- Condition: Cracked
- Location: Fuselage
- Component: Doug
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING AIRCRAFT C-CHECK, A CRACK WAS FOUND ON THE LOWER AFT CORNER OF THE WINDOW RETAINER LOCATED AT STATION 656R.  CRACK MEASURES APPROXIMATELY .5.  REPAIRED IAW ABX REA NR D 953-24234.
